Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Went off birth control. Now anxious and depressed. Have dents in skull. What can I do meanwhile?

I have a lot of anxiety lately and depression from going off birth control . I ve experienced a lot of emotional stress that s come with it that includes but is not limited to thinking i have a serious health issue. Last time I went to the doctor they said I was fine and healthy. After I realized most of my symptoms were coming from my anxiety I had some relief and they started to go away. Then a few days later I noticed two dents in my skull that I am pretty sure were not there before, or were not as deep. I may not have noticed before but when I did I panicked and my anxiety came back. My head tingles a lot and feels numb when I sleep. This could be caused from a number of things but I was wondering If I should worry. I have no insurance so I have to get on a waiting list at a health clinic to get an appointment.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello....your symptoms match the profile of a hypochondriacal disorder...these people frequently fear that something is wrong and some underlying disease process is going on in their bodies. All investigation comes normal but still they fear...sometime fear shift from one to other. These people want to get investigated for various illness.. My question is , do have any problem in your scalp except feeling a dent which you found incidentally while you were exploring and later on became tense due to that. If answer is no...than you have to learn to let such things go and not to worry so much....because if this persist you may be progressing to a chronic illness and you may face lots of problems due to that.
Take care
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor